# SDR R61A2020123100963

- Difficulty date: December 9, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 17097704421
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND NR 2 PYLON AFT MOVABLE FAIRING FWD FITTING CRACKED.  REPLACED FITTING PN 170-97704-421, IAW AMM 20-10-01-910-801-A, SEE AAR NRC NR 4500827-4000-0012 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
